| Catalog Number |
140589 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Tissue Damage (2104)
| Date of Event |
03/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.After the evaluation was noticed that the item received is different from the item reported on guarantee form by the complainant.Therefore, the lot number was not considered.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form and visual conference of the product returned by the dentist.
Event or Problem Description
(b)(4) ¿ the dentist reported that 1 year and 10 months after the dental implant was installed in patient¿s mouth, its non- osseointegration was observed.